Folgen
Sonja Cox
Titel
Zitiert von
Zitiert von
Jahr
Local Lipschitz continuity in the initial value and strong completeness for nonlinear stochastic differential equations
S Cox, M Hutzenthaler, A Jentzen
arXiv preprint arXiv:1309.5595, 2013
792013
Pathwise Hölder convergence of the implicit-linear Euler scheme for semi-linear SPDEs with multiplicative noise
S Cox, J van Neerven
Numerische Mathematik 125 (2), 259-345, 2013
412013
Convergence in Hölder norms with applications to Monte Carlo methods in infinite dimensions
S Cox, M Hutzenthaler, A Jentzen, J van Neerven, T Welti
IMA Journal of Numerical Analysis 41 (1), 493-548, 2021
402021
Vector-valued decoupling and the Burkholder–Davis–Gundy inequality
S Cox, M Veraar
Illinois Journal of Mathematics 55 (1), 343-375, 2011
342011
Convergence rates of the splitting scheme for parabolic linear stochastic Cauchy problems
S Cox, J Van Neerven
SIAM Journal on Numerical Analysis 48 (2), 428-451, 2010
322010
Regularity and convergence analysis in Sobolev and Hölder spaces for generalized Whittle–Matérn fields
SG Cox, K Kirchner
Numerische Mathematik 146 (4), 819-873, 2020
232020
Affine pure-jump processes on positive Hilbert–Schmidt operators
S Cox, S Karbach, A Khedher
Stochastic Processes and their Applications 151, 191-229, 2022
142022
Vector-valued stochastic delay equations—a semigroup approach
S Cox, M Górajski
Semigroup Forum 82 (3), 389-411, 2011
142011
An infinite‐dimensional affine stochastic volatility model
S Cox, S Karbach, A Khedher
Mathematical Finance 32 (3), 878-906, 2022
122022
On the mild Itô formula in Banach spaces
S Cox, A Jentzen, R Kurniawan, P Pušnik
Discrete & Continuous Dynamical Systems-B 23 (6), 2217, 2018
122018
Stochastic Differential Equations in Banach Spaces: Decoupling, Delay Equations, and Approximations in Space and Time
SG Cox
PhD thesis, Delft University of Technology, 2012
102012
Some remarks on tangent martingale difference sequences in L1-spaces
S Cox, M Veraar
Electronic Communications in Probability, 12 (2007), p. 421-433, 2007
102007
Fast solutions for the first-passage distribution of diffusion models with space-time-dependent drift functions and time-dependent boundaries
U Boehm, S Cox, G Gantner, R Stevenson
Journal of Mathematical Psychology 105, 102613, 2021
92021
On decoupling in Banach spaces
S Cox, S Geiss
Journal of Theoretical Probability 34, 1179-1212, 2021
82021
Weak convergence rates for temporal numerical approximations of stochastic wave equations with multiplicative noise
S Cox, A Jentzen, F Lindner
arXiv preprint arXiv:1901.05535, 2019
82019
Pathwise space approximations of semi-linear parabolic SPDEs with multiplicative noise
S Cox, E Hausenblas
International Journal of Computer Mathematics 89 (18), 2460-2478, 2012
82012
A perturbation result for semi-linear stochastic differential equations in UMD Banach spaces
SG Cox, E Hausenblas
Journal of Evolution Equations 13 (4), 795-827, 2013
62013
Efficient numerical approximation of a non-regular Fokker–Planck equation associated with first-passage time distributions
U Boehm, S Cox, G Gantner, R Stevenson
BIT Numerical Mathematics 62 (4), 1355-1382, 2022
52022
Stochastic integration in quasi-Banach spaces
PA Cioica-Licht, SG Cox, MC Veraar
arXiv preprint arXiv:1804.08947, 2018
32018
Infinite-dimensional Wishart-processes
S Cox, C Cuchiero, A Khedher
arXiv preprint arXiv:2304.03490, 2023
12023
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20